# SDR AHE02064

- Difficulty date: October 16, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N92001
- Make and model: Doug MD 900
- Aircraft serial: 90000040
- Engine: Pwa PW206A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Support
- Part number: 900F1401010103
- Condition: Cracked
- Location: Mast
- Part time: 1,197 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE OPERATION TO REPLACE LIFE LIMITED NON-ROTATING SWASHPLATE ON AIRCRAFT, A SUSPECTED CRACK WAS FOUND ON  THE INNER SURFACE OF THE STATIC MAST.  THE CRACK APPEARS IN APPROXIMATELY .5000 THE CIRCUMFERENCE OF THE SHAFT.  THE STATIC MAST ASSEMBLY OF THE MAIN TRANSMISSION IS TO BE REPLACED WITH A NEW ITEM.  PROBABLE CAUSE, UNKNOWN AT THIS TIME.
